# SDR DALA2022082305682

- Difficulty date: August 22, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 133,063 hours, 19,080 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 FOUND FWD CARGO DOOR CUTOUT SURROUND STRUCTURE INNER CHORD CORROSION AT STA478 - STA500. CORRECTIVE ACTION: CARRIED OUT THE REPAIR FOR THE INNER CHORD AND THE FAIL SAFE STRAP AT LWR SILL OF FWD CARGO DOOR SURROUNDING STRUCTURE AS PER PRI 601307-14 REV.0. (2375895)
